BibTeX record journals/jcss/GinsburgGS82

download as .bib file

@article{DBLP:journals/jcss/GinsburgGS82,
  author    = {Seymour Ginsburg and
               Jonathan Goldstine and
               Edwin H. Spanier},
  title     = {A Prime Decomposition Theorem for Grammatical Families},
  journal   = {J. Comput. Syst. Sci.},
  volume    = {24},
  number    = {3},
  pages     = {315--361},
  year      = {1982},
  url       = {http://dx.doi.org/10.1016/0022-0000(82)90031-9},
  doi       = {10.1016/0022-0000(82)90031-9},
  timestamp = {Tue, 05 Jul 2011 11:10:34 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jcss/GinsburgGS82},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}